# SDR 97ZZZX2882

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12214
- Make and model: Cessna 425
- Aircraft serial: 4250194
- System (JASC): 2430 · DC Generating System
- Part: Ground Wire
- Condition: Loose
- Location: Rt Generator
- Part time: 1,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR CONTINUOUSLY DROPPED OFF-LINE, BUT WOULD RESET.  FOUND GENERATOR GROUNDING ATTACHED TO SPAR WEB JUST AFT OF ENGINE.  THE GROUND WIRE WAS LOOSE AND HAD BEEN ARCING TO SPAR WEB. ORIGINAL HOLE IS ORIGINALLY .375 INCH DIAMETER AND HAD BEEN ARCED OUT TO ALMOST 1 INCH IN DIAMETER.
